Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xan12

Just went off birth control-new breakouts!

I have been doing the regimen and it worked great. My skin was really clear and I had a few red spots. I recently went off birth control and noticed immediately that my skin had starting breaking out. Its not horrible, but it seemed almost instantaneously that new breakouts occured. I am hoping that once my body gets back to normal from not taking the pill, the skin regimen will work like it did before.

Has anyone had this experience? And if so, how is your skin now?

Thanks! :D

Share this post


Link to post
Share on other sites

I'm on TriNessa to help maintain my acne. I found that inbetween my pap. appts (I'm usually late on these because.. well I just hate those exams!) I break-out from my break off of my birth control pills. The down side is that once I am back on the pill again, it usually takes about 3 months for the acne to completely dissapear. Like right now, I am having a break-out. This time, however, I am on some antibiotics for the first time (for acne) and it has helped immensely and I don't know why I waited so long.

Share this post


Link to post
Share on other sites

I went off BCP end of December 2004, and it took about 10 months for my skin to settle down and then start to look 'decent' again. I was NOT happy, and I was even breaking out in places I'd never gotten acne before (along cheek bones).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×